# SDR ASAA0340336

- Difficulty date: October 27, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RON CHECK, FOUND ROW 14 TO ROW 17 EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED LOOSE WIRES, OPS CHECKED GOOD.  (M)
